# SDR 98ZZZX1896

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N238RC
- Make and model: Lear 35LEAR
- Aircraft serial: 35061
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 23421007
- Condition: Malfunction
- Location: Nlg
- Part time: 11,644 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEFLATED NOSE STRUT CAUSED NOSE GEAR NOT TO CENTER DURING GEAR RETRACTION.  EXTENDED LANDING GEAR AND NOSE WOULD NOT CENTER.  LANDED AIRCRAFT WITHOUT STEERING.  AIRPORT CONDITIONS VERY ROUGH DUE TO ICE ON RUNWAY.  POSSIBLE SCHRADER VALVE LEAK, SERVICED AND STRUT WAS OK.
